DOI 10.1016/j.ajoc.2024.102004
Systolic hypertension as side effect of topical low dose atropine drops.
Аннотация
PURPOSE: To present a case of increased systemic hypertension and pupil dilation related to low dose atropine eyedrops.
OBSERVATIONS: A thirteen-year-old male with progressive myopia received atropine 0.05% ophthalmic drops to slow down myopia progression. He exhibited systemic systolic hypertension, photophobia, and bilateral nonreactive mydriasis. The atropine drops were discontinued, and his blood pressure and pupillary function normalized.
CONCLUSIONS AND
IMPORTANCE
This case demonstrates sensitivity to low dose atropine with increased systemic blood pressure and pupillary dilation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.